| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that chipped and fading paint in the arc engravings.
Additional Manufacturer Narrative
A retrospective review of this case has been conducted with the conclusion to file an mdr report for this event.Some of the millimeter markings on the x-axis had been washed off during cleaning process and identified upon opening the procedure tray.No incident occurred.The systems had been processed a total of 3 times each using recommended detergent from the ifu as well as manufacturer recommended steam sterilization protocol.Investigation could not identify a clear root cause but likely a contamination in production of the unit either via improper cleaning or contamination in handling the product.There is a very low probability of the paint itself causing harm if entering the brain.The worst case is assessed as critical hazard which may cause severe injury, severe occupational illness or major system damage.No patient injuries or cases where paint has entered the wound have been reported.A capa has already been implemented revising the manufacturing process, and no further events have been reported.